# SDR AU961194

- Difficulty date: July 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amd FALCON900
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: AE4014Z003
- Condition: Delaminated
- Location: Crew-Pass Door S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PASSENGER DOOR COMPENSATING CYLINDER DOOR ACTUATOR SPRING  DELAMINATED AND CRACKED - THIS DEFECT WAS RECEIVED FROM NO34 SQUADRON RAAF AND IS FOR INFORMATION ONLY
